Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MEDLINE; ELECTRODE,ECG,TAB,10/CARD,5000/CS, ADULT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MEDLINE; ELECTRODE,ECG,TAB,10/CARD,5000/CS, ADULT
Catalog Number
MDSM616201
Medical Device Problem Code
Loss of or Failure to Bond (1068)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
09/27/2024
Type of Reportable Event
Malfunction
New Search
Submit an Adverse Event Report
Brand Name
MEDLINE
Common Device Name
ELECTRODE,ECG,TAB,10/CARD,5000/CS, ADULT
Manufacturer Contact
cyrus johnson
three lakes drive
northfield, IL 60093--275
MDR Report Key
50774212
Report Number
1417592-2026-40674
Device Sequence Number
21188293
Product Code
DRX
UDI-Device Identifier
40888277352330
UDI-Public
40888277352330
Combination Product (Y/N)
N
Initial Reporter State
WI
Initial Reporter Country
US
PMA/510(K) Number
K093327
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
Company Representative
Type of Report
Initial
Report Date
(Section B)
09/10/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Catalogue Number
MDSM616201
Device Lot Number
85924010007
Was Device Available for Evaluation?
Yes
Date Returned to Manufacturer
10/07/2024
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
09/27/2024
Initial Report FDA Received Date
09/15/2026
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Sex
Unknown